Saint Cloud, FL
A 31-year-old male asked:
Will there be any side effects if i up celexa (citalopram) like my dr says i have been on 20mg for 2 years he wants me on 40mg but scared there will be side effect?
2 doctor answers • 2 doctors weighed in
Dr. Marc Zimmermannanswered
Psychiatry 24 years experience
Unlikely.: There are no guarantees, but if you have been on Celexa (citalopram) for two years, it is unlikely you will have a side effect by increasing the dose. I suggest you share your concerns with your doctor.
4.5k viewsAnswered >2 years ago
Dr. Heidi Fowleranswered
Psychiatry 27 years experience
Can not predict that: But, one thing that may help to reassure you -is that this a trial at a higher dose of medication. If you had significant side effects- you would let the psychiatrist/ medical provider know. Your input is used to help optomize your medication managment.
4.5k viewsReviewed >2 years ago
Last updated Jun 24, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.